Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Stability Conditions and a Stabilization Method for Linear Time-Varying Descriptor Systems
Masaki InoueTeruyo WadaMasao IkedaEiho Uezato
Author information
JOURNALS FREE ACCESS

2009 Volume 22 Issue 9 Pages 315-323

Details
Abstract

This paper proposes stability conditions and a stabilization method for linear time-varying bounded descriptor systems. Two necessary and sufficient conditions are obtained for exponential stability in terms of linear matrix differential inequalities (LMdIs) . Then, one of the stability conditions is utilized to derive a necessary and sufficient condition of an LMdI type for exponential stabilizability, where the stabilizing control law feeds back only the dynamic part of the descriptor variable. A practical method for solving the LMdI is presented to compute a feedback gain.

Information related to the author
© 2009 The Institute of Systems, Control and Information Engineers
Next article
feedback
Top